Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the structure of a sofic shift space


Author: Klaus Thomsen
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 3557-3619
MSC (2000): Primary 37B10
Published electronically: January 16, 2004
MathSciNet review: 2055747
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of a sofic shift space is investigated, and Krieger's embedding theorem and Boyle's factor theorem are generalized to a large class of sofic shifts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 37B10

Retrieve articles in all journals with MSC (2000): 37B10


Additional Information

Klaus Thomsen
Affiliation: Institut for matematiske fag, Ny Munkegade, 8000 Aarhus C, Denmark
Email: matkt@imf.au.dk

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03437-3
PII: S 0002-9947(04)03437-3
Received by editor(s): November 24, 2002
Received by editor(s) in revised form: April 18, 2003
Published electronically: January 16, 2004
Article copyright: © Copyright 2004 American Mathematical Society